Optimal Control
Description of all privileged coordinates in the homogeneous approximation problem for nonlinear control systems
Comptes Rendus. Mathématique, Volume 344 (2007) no. 2, pp. 109-114.

In a homogeneous approximation problem for affine control systems, privileged coordinates are those in which the system takes a ‘triangular’ form allowing one to find an approximating system. We give the necessary and sufficient conditions for coordinates to be privileged. We apply an algebraic technique based on the series representation of affine control systems.

Dans le problème d'approximation homogène pour des systèmes contrôlés affines les coordonnées privilégiées sont celles dans lesquelles le système a une forme « triangulaire » qui permet de trouver un système d'approximation. Nous donnons les conditions nécessaires et suffisantes pour que des coordonnées soient privilégiées. Nous utilisons une technique algébrique basée sur la représentation par des séries de systèmes de commande affines.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2006.11.016
Sklyar, Grigory 1; Ignatovich, Svetlana 2

1 University of Szczecin, Wielkopolska str., 15, 70-451, Szczecin, Poland
2 Kharkov National University, Svoboda sqr. 4, Kharkov, 61077, Ukraine
@article{CRMATH_2007__344_2_109_0,
     author = {Sklyar, Grigory and Ignatovich, Svetlana},
     title = {Description of all privileged coordinates in the homogeneous approximation problem for nonlinear control systems},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {109--114},
     publisher = {Elsevier},
     volume = {344},
     number = {2},
     year = {2007},
     doi = {10.1016/j.crma.2006.11.016},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2006.11.016/}
}
TY  - JOUR
AU  - Sklyar, Grigory
AU  - Ignatovich, Svetlana
TI  - Description of all privileged coordinates in the homogeneous approximation problem for nonlinear control systems
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 109
EP  - 114
VL  - 344
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2006.11.016/
DO  - 10.1016/j.crma.2006.11.016
LA  - en
ID  - CRMATH_2007__344_2_109_0
ER  - 
%0 Journal Article
%A Sklyar, Grigory
%A Ignatovich, Svetlana
%T Description of all privileged coordinates in the homogeneous approximation problem for nonlinear control systems
%J Comptes Rendus. Mathématique
%D 2007
%P 109-114
%V 344
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2006.11.016/
%R 10.1016/j.crma.2006.11.016
%G en
%F CRMATH_2007__344_2_109_0
Sklyar, Grigory; Ignatovich, Svetlana. Description of all privileged coordinates in the homogeneous approximation problem for nonlinear control systems. Comptes Rendus. Mathématique, Volume 344 (2007) no. 2, pp. 109-114. doi : 10.1016/j.crma.2006.11.016. http://www.numdam.org/articles/10.1016/j.crma.2006.11.016/

[1] Agrachev, A.A.; Gamkrelidze, R.V.; Sarychev, A.V. Local invariants of smooth control systems, Acta Appl. Math., Volume 14 (1989), pp. 191-237

[2] Bellaïche, A. The tangent space in sub-Riemannian geometry, Progress in Mathematics, vol. 144, 1996, pp. 4-78

[3] Bianchini, R.M.; Stefani, G. Graded approximation and controllability along a trajectory, SIAM J. Control Optim., Volume 28 (1990), pp. 903-924

[4] Fliess, M. Fonctionnelles causales non linéaires et indéterminées non commutatives, Bull. Soc. Math. France, Volume 109 (1981), pp. 3-40

[5] Hermes, H. Nilpotent and high-order approximations of vector field systems, SIAM Rev., Volume 33 (1991), pp. 238-264

[6] Jakubczyk, B. Local realizations of nonlinear causal operators, SIAM J. Control Optim., Volume 24 (1986), pp. 230-242

[7] Kawski, M. The combinatorics of nonlinear controllability and noncommuting flows, Abdus Salam ICTP Lecture Notes Series, vol. 8, 2002, pp. 223-312

[8] Kawski, M.; Sussmann, H. Noncommutative power series and formal Lie-algebraic techniques in nonlinear control theory, Operators, Systems, and Linear Algebra, Teubner, 1997, pp. 111-128

[9] Melançon, G.; Reutenauer, C. Lyndon words, free algebras and shuffles, Canad. J. Math., Volume XLI (1989), pp. 577-591

[10] Reutenauer, C. Free Lie Algebras, Clarendon Press, Oxford, 1993

[11] Ree, R. Lie elements and an algebra associated with shuffles, Ann. of Math., Volume 68 (1958), pp. 210-220

[12] Sklyar, G.M.; Ignatovich, S.Yu. Moment approach to nonlinear time optimality, SIAM J. Control Optim., Volume 38 (2000), pp. 1707-1728

[13] Sklyar, G.M.; Ignatovich, S.Yu. Approximation of time-optimal control problems via nonlinear power moment min-problems, SIAM J. Control Optim., Volume 42 (2003), pp. 1325-1346

[14] Sklyar, G.M.; Ignatovich, S.Yu. Representations of control systems in the Fliess algebra and in the algebra of nonlinear power moments, Systems Control Lett., Volume 47 (2002), pp. 227-235

[15] Sklyar, G.M.; Ignatovich, S.Yu.; Barkhaev, P.Yu. Algebraic classification of nonlinear steering problems with constraints on control, Adv. Math. Res., vol. 6, 2005, pp. 37-96

[16] Sussmann, H.; Jurdjevic, V. Controllability of nonlinear systems, J. Differential Equations, Volume 12 (1972), pp. 95-116

Cited by Sources: